# SDR DXTA2014052805785

- Difficulty date: May 30, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 5,127 hours, 3,434 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 2789
- Part serial: 070822
- Condition: Failed
- Location: Engine Vibration
- Part time: 5,126 hours, 3,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE VIBRATION MASTER WARNING, CLIMBING THROUGH 11,000 FT FOR 12,000 FT IN CLIMB DETENT.  NO VIBRATION WAS PHYSICALLY FELT.  REMOVED AND REPLACED ENGINE VIBRATION MONITOR IAW MM 77-20-00. REMOVED AND REPLACED RIGHT ENGINE VIBRATION ACCELEROMETER IAW MM 77-20-00. COMPLIED WITH POST RUN VIBRATION SURVEY IAW MM 71-00-00. OPS CHECKED GOOD.
